# SDR SWIA201335457

- Difficulty date: November 24, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,376 hours, 45,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT AT 6A FAILS TO ILLUMINATE.  FLT 5426 REINSTALLED LIGHT IN RED HOUSING.
